MathSciNet Relay Station
MathSciNet bibliographic data
MR2533334 54H25 (47H10 47S40 54A40)
Qiu, Dong; Shu, Lan; Guan, Jian Common fixed point theorems for fuzzy mappings under $\Phi$-contraction condition. Chaos Solitons Fractals 41 (2009), no. 1, 360–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement